# SDR TRAX200800137

- Difficulty date: January 26, 2008
- Submitted: January 30, 2008
- Operation: Air carrier
- Aircraft: N754EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10173
- Aircraft time: 8,811 hours, 5,740 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Condition: Unsecure
- Location: Fuel Tank
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FUEL CAP LEFT OFF IN FLT, PERFORMED AIR RETURN LANDED AT 72000 LBS.  EMERGENCY DECLARED.
